MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MICROSTREAM CO2 EXTENSION

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH MICROSTREAM CO2 EXTENSION
Model Number M3015A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/29/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported a patient caused physical damage to the device.As a result, there was a loss of life due to device shortage at the customer site.The device was not in clinical use and a patient death was reported.
 
Additional Manufacturer Narrative
The product associated with the event was returned and evaluation / analysis was performed.The engineer determined the issue was associated with the spo2 not working, the non-invasive blood pressure (nibp) pump leaking, along with the display bezel and side have cracks.Additionally, the handle kit and battery case are broken.The customer was provided a quote for parts/services.It is unknown how the issue was resolved.The customer has denied the quote provided, therefore the device will be returned, unrepaired, back to the customer site.
 
Event or Problem Description

Brand Name
MICROSTREAM CO2 EXTENSION
Common Device Name
MICROSTREAM CO2 EXTENSION
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key13315302
Report Number9610816-2022-00034
Device Sequence Number1508303
Product Code DSI
UDI-Device Identifier00884838021556
UDI-Public00884838021556
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K993383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3015A
Device Catalogue NumberM3015A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer12/29/2021
Initial Report FDA Received Date01/21/2022
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown